# SDR YENA2025052200528

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3142J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55251
- Aircraft time: 4,694 hours, 2,036 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Intermittent
- Location: Zone 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#71, JFK- SLC . (AIRCRAFT PERFORMED AN AIR TURN BACK AND DECLARED AN EMERGENCY INTO JFK) 'DURING DEPARTURE AT ACCELERATION ATTITUDE PILOT FLYING ATTEMPTED TO TRIM NOSE DOWN. TRIM SWITCH WAS INTERMITTENT. THE AIRCRAFT WAS NOT TRIMMINING THE STAB USING BOTH PILOT AND COPILOT TRIM SWITCHES. WE TURNED ON THE AUTO PILOT AND THE AUTO PILOT WAS ABLE TO TRIM BUT THE EICAS STAB TRIM SETTING INDICATED 5. THE STAB TRIM CONTINUED TO SHOW 5 EVEN THOUGH THE AUTOPILOT WAS ABLE TO TRIM. UPON READING 290 KIAS WE TURNED OF THE AUTO PILOT AND ATTEMPTED TO MANUALLY TRIM WITH BOTH CAPTAIN AND FO SIDE STICKS. MANUAL TRIM DID NOT WORK. HOWEVER THE EICAS STAB TRIM INDICATED 4.4. CREW DETERMINED TO DISCONTINUE FLIGHT; REPLACED LEFT FBWPC PMG RELAY PER AMP 24-33-05. OPS CHECK GOOD. PERFORMED HSTA INTEGRITY TEST PER AMP 27-41-01. TEST PASSED. PERFORMED HSTA OPS TEST PER AMP 27-41-01. TEST PASSED. PERFORMEDED HORIZONTAL STAB MCE UNIT OPS TEST PER AMP 27-41-03. TEST PASSED. NO DEFECTS NOTED AT THIS TIME.'
